Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 71, NWS Corpus Christi, TX

May 23, 2015Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 23, 2015, 9:07 PM CDT for Webb County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 9:07 PM CDT (02:07 UTC)
Expired
May 24, 2015, 12:00 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 203 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 10:16 PM CDTFLASH FLOOD2 Sw Orvil, TXPORTIONS OF SARAH ROAD FLOODED WITH VEHICLES STALLED
May 23, 10:43 PM CDTFLASH FLOOD1 Wnw Laredo, TXFLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED MOTORIST IN HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WGUS54 KCRP 240207
FFWCRP
TXC479-240500-
/O.NEW.KCRP.FF.W.0071.150524T0207Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT
    
* AT 904 PM CDT...DOPPLER RADAR INDICATED A SLOW MOVING LINE OF 
  THUNDERSTORMS PRODUCING HEAVY RAIN DEVELOPING ACROSS THE WARNED 
  AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
  AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
  ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...DOCTORS
  HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC INDUSTRIAL
  PARK...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH
  LAREDO AND LAREDO COUNTRY CLUB.

RAINFALL AMOUNTS OF AROUND 2 INCHES WILL BE COMMON IN THE WARNED 
AREA WITH ISOLATED HIGHER AOUNTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2761 9955
      2760 9958 2764 9960 2763 9964 2766 9971
      2777 9981 2780 9987 2787 9990 2787 9976
      2785 9933 2727 9924 2727 9933 2732 9937

$$

HART
2 follow-up statements
790 
WGUS74 KCRP 240333
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1033 PM CDT SAT MAY 23 2015

TXC479-240500-
/O.CON.KCRP.FF.W.0071.000000T0000Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1033 PM CDT SAT MAY 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL WEBB COUNTY...

AT 1028 PM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS 
PRODUCING THE HEAVIEST RAIN HAVE MOVED EAST OF THE WARNED AREA.  
HOWEVER...FLASH FLOODING REMAINS POSSIBLE ACROSS THE WARNED AREA DUE 
TO CONTINUED MODERATE RAINFALL. RADAR ESTIMATED RAINFALL AMOUNTS OF 
AROUND 1 TO 2 INCHES HAVE FALLEN ACROSS THE WARNED AREA WITH AN 
ADDITIONAL 1/2 TO 1 INCH POSSIBLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...DOCTORS
HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC INDUSTRIAL PARK...
LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND
LAREDO COUNTRY CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2761 9955
      2760 9958 2764 9960 2763 9964 2766 9971
      2777 9981 2780 9987 2787 9990 2787 9976
      2785 9933 2727 9924 2727 9933 2732 9937

$$

TE
061 
WGUS74 KCRP 240458
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1158 PM CDT SAT MAY 23 2015

TXC479-240505-
/O.EXP.KCRP.FF.W.0071.000000T0000Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1158 PM CDT SAT MAY 23 2015

...THE FLASH FLOOD WARNING FOR CENTRAL WEBB COUNTY WILL EXPIRE AT
1200 AM CDT...

THE HEAVY RAIN HAS ENDED...AND WATER IS EXPECTED TO SLOWLY RECEDE. 
HOWEVER...RESIDENTS AND MOTORISTS SHOULD CONTINUE TO USE CAUTION AND 
NOT DRIVE THROUGH ROADWAYS COVERED WITH WATER. 

LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
      2749 9948 2750 9953 2757 9951 2761 9955
      2760 9958 2764 9960 2763 9964 2766 9971
      2777 9981 2780 9987 2787 9990 2787 9976
      2785 9933 2727 9924 2727 9933 2732 9937

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:48 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 23, 6:48 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
648 PM CDT SAT MAY 23 2015

.DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.

&&

.AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/

SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.

LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.

BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.

TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    75  84  76  85  77  /  70  70  60  60  50
VICTORIA          72  82  73  83  73  /  80  80  60  60  60
LAREDO            71  90  74  91  75  /  80  30  30  40  40
ALICE             74  86  74  87  76  /  70  60  50  60  50
ROCKPORT          77  83  77  83  77  /  70  80  60  60  60
COTULLA           70  88  72  87  72  /  90  40  30  50  40
KINGSVILLE        75  86  75  86  77  /  70  60  50  60  50
NAVY CORPUS       76  83  77  83  78  /  70  70  60  60  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

&&

TE/81...AVIATION
Hazardous weather outlook, May 23, 6:53 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
653 PM CDT SAT MAY 23 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-250000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
653 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED FOR BEE...DUVAL...GOLIAD...LA
SALLE...LIVE OAK...MCMULLEN AND WEBB COUNTIES UNTIL 3 AM CDT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVERNIGHT ACROSS MUCH OF SOUTH TEXAS. A FEW STORMS MAY BE STRONG
TO SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES...AND
PRODUCE LOCALLY HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT..DUE TO A SIGNIFICANT POTENTIAL FOR
FLASH FLOODING.

SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT UNTIL 1 PM CDT SUNDAY FOR
MARINE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE ANTICIPATED FOR SUNDAY
AND MONDAY. SOME STORMS MAY BECOME SEVERE SUNDAY AND MONDAY.
LOCALLY HEAVY RAINFALL IS ANTICIPATED SUNDAY AND MONDAY. RAINFALL
AMOUNTS MAY EXCEED FLASH FLOOD THRESHOLDS. A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED OVER THE COASTAL
WATERS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY SUNDAY AND MONDAY FOR SEVERE
STORMS. RAINFALL AND FLASH FLOODING REPORTS WILL BE APPRECIATED
SATURDAY THROUGH MONDAY.

In the hours before

Special weather statement, May 23, 3:08 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
308 PM CDT SAT MAY 23 2015

TXZ230-231-240-241-232045-
MCMULLEN-DUVAL-JIM WELLS-LIVE OAK-
308 PM CDT SAT MAY 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHWESTERN
JIM WELLS...SOUTHWESTERN LIVE OAK AND NORTHERN DUVAL COUNTIES...

AT 307 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF SEVEN SISTERS TO NEAR LOMA ALTA TO
NEAR RANCHO DE LA PARITA TO NEAR ANNAROSE TO NEAR ALFRED...AND MOVING
NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...TILDEN...MIDWAY...LOMA
ALTA...CLEGG...RANCHO DE LA PARITA...SEVEN SISTERS...CALLIHAM...
ANNAROSE...RIVER CREEK ACRES...ALFRED...WESTDALE...SIMMONS AND CROSS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2854 9841 2858 9825 2832 9800 2781 9794
      2801 9814 2797 9830 2803 9844 2792 9873
      2815 9880 2851 9880 2860 9855
TIME...MOT...LOC 2007Z 170DEG 34KT 2800 9866 2808 9845 2802 9831 2806
9815 2791 9801

HART
Special weather statement, May 23, 3:47 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
347 PM CDT SAT MAY 23 2015

TXZ230-232130-
MCMULLEN-
347 PM CDT SAT MAY 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN COUNTY...

AT 346 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 9 MILES SOUTHEAST
OF TILDEN...MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TILDEN...CROWTHER AND CROSS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2827 9836 2825 9849 2864 9865 2864 9836
TIME...MOT...LOC 2046Z 170DEG 34KT 2836 9844

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:32 PM CDTRiver Flood WarningCRPLive Oak18 days
May 23, 9:45 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:15 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:23 PM CDTFlash Flood WarningCRPWebb112 min
May 23, 11:06 PM CDTSpecial Weather StatementCRPDuval54 min
May 23, 11:47 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells43 min
May 23, 11:48 PM CDTFlash Flood WarningCRPDuval, Webb117 min
May 24, 12:10 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg35 min
May 24, 12:34 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces116 min
May 24, 12:44 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces46 min
May 24, 12:56 AM CDTSpecial Marine WarningCRP94 min
May 24, 1:02 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio118 min
May 24, 1:11 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
May 24, 1:23 AM CDTSpecial Marine WarningCRP82 min
May 24, 1:44 AM CDTSpecial Weather StatementCRPRefugio, San Patricio46 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio41 min
May 24, 2:10 AM CDTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
May 24, 2:14 AM CDTTornado WarningCRPAransas, Refugio31 min
May 24, 2:28 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria47 min
May 24, 2:30 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:12 AM CDTSevere Thunderstorm WarningCRPCalhoun, Victoria33 min
May 24, 3:15 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:46 AM CDTSpecial Weather StatementCRPCalhoun14 min
May 24, 4:17 AM CDTSpecial Marine WarningCRP88 min
May 24, 9:20 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria10 days
May 24, 9:43 AM CDTRiver Flood WarningCRPMcMullen3 days
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP10 hr
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP33 hr
May 24, 10:00 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces, San Patricio35 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.